# SDR 00FDEA00181

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Bent
- Location: Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 5 LEAD EDGE FLAP SHOW INTRANSIT ABOUT 5 MIN AFT T/O.  DID RED TABS, EXT TO 5 DEG AND BACK TO 0 AND LIGHT WENT OUT.  REMOVED AND REPLACED MICRO SWITCH PER MM 27-81.
